# SDR AALA20101112CDG01

- Difficulty date: November 11, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- Aircraft time: 67,246 hours, 10,687 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Condition: Inoperative
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CDG - CREW REPORTED AFTER ROTATION STICK SHAKER ACTIVATED, ALPHA SPEED DISPLAYED ON ATTITUDE INDICATOR AND LEADING EDGE SLAT ASYMMETRY.  EMERGENCY DECLARED RETURNED CDG LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED FLAP SLAT ELECTRONIC UNIT AND BOTH STALL WARNING CARDS (MPN285T110423).  SYSTEM GROUND CHECK NORMAL OPERATION.
